Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have constipation, bloated after eating, have fiber myalgia. Done colonoscopy, taken laxatives, stool softeners

Yes, my step sister suffers from fiber myalgia. She has now a protruding stomach and problems going to the bathroom. She has had a colonoscopy and they have seen nothing wrong. Has tried patches, laxatives, stool softeners,etc. Is in pain and nobody seems to be able to help. So I suggested y'all. She is constipated and cleaning her out had no effect. She also feels full after a few bites of food. Has been miserable for about eight years. Nobody seems to be able to help.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Gastroenterologist 's  Response
hello! You havent mentioned about the medications your sister is taking for fibromyalgia a s this all may be due to side effects of some medications used for fibromyalgia especially tricyclic antidepressents. You need to visit a gastroenterologist. As the symptoms involve whole of the GI tract as you are having both UGI (bloating, protuding stomach)and Lower GI tract symptoms (constipation). above all these symptoms are persisiting even after taking medications. You may require investigatios like Blood sugar, Thyroid profile, Serum calcium and if they are normal you may require to undergo manometry test to see for any motility test. However youmay try pan prokinetics like Itopride 150mg od bbf, proton pump inhibitor and laxative which are stimulant like bisacodyl (2tab hs) or syp picosulphate for constipation.Avoid food like milk and milk products, broccoli and cabbage family vegetables. If symptoms are not relieved with these you should seek the opinion of Gastroenterologist. I hhope this will help you. Remain in touch
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor